MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MRI L/P PORT W/GROS 7.0F; IMPLANTABLE PORT

BARD ACCESS SYSTEMS MRI L/P PORT W/GROS 7.0F; IMPLANTABLE PORT
Model Number 0603870
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified a defective component.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0603870 implantable port allegedly experienced defective components.This information was received from a single source.The malfunction did not involve a patient.The patient¿s age, weight, and sex were not reported.

Brand Name
MRI L/P PORT W/GROS 7.0F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8803508
Report Number3006260740-2019-02026
Device Sequence Number319892
Product Code LJT
UDI-Device Identifier00801741025839
UDI-Public(01)00801741025839
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0603870
Device Catalogue Number0603870
Device Lot NumberRECR1491
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/18/2019
Patient Sequence Number1